Couldn't find what you looking for?

TRY OUR SEARCH!

i have never had sex, but i have messed around with only one guy. i dont let him take his underwear off , we basically just have dry sex. he didnt have anything abnormal on his penis. was it possible that i could have gotten herpes from him. i dont know what this irritation on my vulva is, it swells, and peels like a sunburn. if it is herpes can i ever get rid of it? is it a yeast infection?

Loading...

i think it is best if you visit a doctor, just to reassure you.
Reply

Loading...

Well have you been taking antibiotics cause that was what caused mine. Its a common allergic reaction to antibiotics or a common side effect anyway.......I was taking an antibiotic for acne and I began having the same symptoms as yours a week into the antibiotics.
Reply

Loading...

I'm almost certain my problem was due to taking antibiotics for 8 days. I've been suffering from terrible itch and small cluster of red bumps in my vaginal area (inside of labia). I took 1 day diflucan and been putting lotrisone for the past 3 days. Bumps and itch have not gone away....how long did yours last after treatment?
Reply

Loading...